# SDR IAAX0000002

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 57155835001
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 72,894 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RMS - FLT DQ1 - EN ROUTE FROM CAI TO RMS, THE GEAR DOOR WARNING LIGHT ILLUMINATED DURING THE LANDING GEAR UPLATCH CHECK..  THE FLIGHT CREW CYCLED THE LANDING GEAR BUT THE WARNING INDICATION REMAINED THE SAME.  THE FLIGHT CONTINUES TO RMS FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE LANDING GEAR DOORS WHICH REVEALED THE LEFT MAIN GEAR DOOR ACTUATOR DEFECTIVE.  MAINTENANCE REPLACED THE GEAR DOOR ACTUATOR AND PERFORMED A SUCCESSFUL OPERATIONAL TEST.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
